Publicação: Solution to biharmonic equation with vanishing potential
Carregando...
Data
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Tipo
Artigo
Direito de acesso
Resumo
We establish a result on the existence of nontrivial solution for the following class of biharmonic elliptic equation where Δ2u = Δ(Δu), V and K are nonnegative potentials. K vanishes at infinity and f has a subcritical growth at infinity. The technique used here is the variational approach.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Illinois Journal of Mathematics, v. 57, n. 3, p. 839-854, 2013.